VOL. 22 · NO. 1 | March, 1951
 
VIEW ALL ABSTRACTS +
Front Matter
Ann. Math. Statist. 22 (1), (March, 1951)
No abstract available
Articles
A. Dvoretzky, A. Wald, J. Wolfowitz
Ann. Math. Statist. 22 (1), 1-21, (March, 1951) DOI: 10.1214/aoms/1177729689
Colin R. Blyth
Ann. Math. Statist. 22 (1), 22-42, (March, 1951) DOI: 10.1214/aoms/1177729690
R. C. Davis
Ann. Math. Statist. 22 (1), 43-57, (March, 1951) DOI: 10.1214/aoms/1177729691
Harman Leon Harter
Ann. Math. Statist. 22 (1), 58-67, (March, 1951) DOI: 10.1214/aoms/1177729692
W. J. Dixon
Ann. Math. Statist. 22 (1), 68-78, (March, 1951) DOI: 10.1214/aoms/1177729693
S. Kullback, R. A. Leibler
Ann. Math. Statist. 22 (1), 79-86, (March, 1951) DOI: 10.1214/aoms/1177729694
No abstract available
George B. Dantzig, Abraham Wald
Ann. Math. Statist. 22 (1), 87-93, (March, 1951) DOI: 10.1214/aoms/1177729695
N. L. Johnson
Ann. Math. Statist. 22 (1), 94-101, (March, 1951) DOI: 10.1214/aoms/1177729696
Walter T. Federer
Ann. Math. Statist. 22 (1), 102-106, (March, 1951) DOI: 10.1214/aoms/1177729697
M. S. Bartlett
Ann. Math. Statist. 22 (1), 107-111, (March, 1951) DOI: 10.1214/aoms/1177729698
No abstract available
Notes
David Blackwell
Ann. Math. Statist. 22 (1), 112-114, (March, 1951) DOI: 10.1214/aoms/1177729699
No abstract available
Masami Ogawara
Ann. Math. Statist. 22 (1), 115-118, (March, 1951) DOI: 10.1214/aoms/1177729700
Agnes Berger
Ann. Math. Statist. 22 (1), 119-120, (March, 1951) DOI: 10.1214/aoms/1177729701
No abstract available
E. J. Gumbel, J. Arthur Greenwood
Ann. Math. Statist. 22 (1), 121-124, (March, 1951) DOI: 10.1214/aoms/1177729702
No abstract available
Frank J. Massey Jr.
Ann. Math. Statist. 22 (1), 125-128, (March, 1951) DOI: 10.1214/aoms/1177729703
R. M. Redheffer
Ann. Math. Statist. 22 (1), 128-130, (March, 1951) DOI: 10.1214/aoms/1177729704
No abstract available
Burton H. Camp
Ann. Math. Statist. 22 (1), 130-131, (March, 1951) DOI: 10.1214/aoms/1177729705
No abstract available
C. Chandra Sekar
Ann. Math. Statist. 22 (1), 132-133, (March, 1951) DOI: 10.1214/aoms/1177729706
No abstract available
Benjamin Epstein
Ann. Math. Statist. 22 (1), 133-134, (March, 1951) DOI: 10.1214/aoms/1177729707
No abstract available
News
Ann. Math. Statist. 22 (1), 134-144, (March, 1951) DOI: 10.1214/aoms/1177729708
No abstract available
Ann. Math. Statist. 22 (1), 144-149, (March, 1951) DOI: 10.1214/aoms/1177729709
No abstract available
K. J. Arnold
Ann. Math. Statist. 22 (1), 149-157, (March, 1951) DOI: 10.1214/aoms/1177729710
No abstract available
Lists
K. J. Arnold
Ann. Math. Statist. 22 (1), 157-158, (March, 1951) DOI: 10.1214/aoms/1177729711
No abstract available
News
J. L. Doob
Ann. Math. Statist. 22 (1), 159-160, (March, 1951) DOI: 10.1214/aoms/1177729712
No abstract available
Carl H. Fischer
Ann. Math. Statist. 22 (1), 161-163, (March, 1951) DOI: 10.1214/aoms/1177729713
No abstract available
T. W. Anderson
Ann. Math. Statist. 22 (1), 163-164, (March, 1951) DOI: 10.1214/aoms/1177729714
No abstract available
Publications
Ann. Math. Statist. 22 (1), 164, (March, 1951) DOI: 10.1214/aoms/1177729715
No abstract available
Back Matter
Ann. Math. Statist. 22 (1), (March, 1951)
No abstract available
Back to Top